# SDR ABXA20140611234

- Difficulty date: June 11, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T3160
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 10 SLAT LE SKIN IS BULGED AT THE OTBD END.  FOUND BULGE IN LOWER LE SLAT SKIN DUE TO CORROSION, REPAIRED NR 10 SLAT IAW ABX B657-61062.  CORRODED, PN 114T3160, PART NAME SLAT NOSE SKIN, EXACT FS & BS LOCATION ON ACFT FROM 825.2 TO 825.2.  ACFT WAS GNDED.
